# SDR 6PMR302201780001

- Difficulty date: September 23, 2020
- Submitted: September 23, 2020
- Operation: General aviation
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 102,198 hours, 17,380 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 181T32003
- Part serial: NSN
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 102,198 hours, 17,380 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR: RT HORIZONTAL STABILIZER UPPER SKIN BETWEEN STAB STA 13.83 AND STAB STA 32.67 B767 8110-3 ISSUED NR 20415.  FABRICATE EXTERNAL DOUBLER.
